MathSciNet Relay Station
MathSciNet bibliographic data
MR74780 17.0X
Dixmier, J. Cohomologie des algèbres de Lie nilpotentes. (French) Acta Sci. Math. Szeged 16 (1955), 246–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement